# SDR AALA20141103002

- Difficulty date: November 2, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N454AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49559
- Aircraft time: 75,243 hours, 39,874 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND OVERWING EMER EXIT LIGHTS OVER ROW 21 INOPERATIVE.  TIGHTENED LOOSE CONNECTION TERMINAL AT THE BATTERY PACK.
